Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hilbert coefficients
and the associated graded rings


Author: Hsin-Ju Wang
Journal: Proc. Amer. Math. Soc. 128 (2000), 963-973
MSC (1991): Primary 13A30, 13D40, 13H10
DOI: https://doi.org/10.1090/S0002-9939-99-05080-7
Published electronically: July 28, 1999
MathSciNet review: 1628432
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $(R, \mathfrak{m})$ be a $d$-dimensional Cohen-Macaulay local ring with infinite residue field. Let $I$ be an $\mathfrak{m}$-primary ideal of $R$. In this paper, we prove that if $\displaystyle \sum _{n=1}^{\infty} \lambda(I^n/I^{n-1}J)-e_1(I)=1$ for some minimal reduction $J$ of $I$, then depth $G(I)\geq d-2$.


References [Enhancements On Off] (What's this?)

  • 1. A. Guerrieri, On the depth of the associated graded ring of an m-primary ideal of a Cohen-Macaulay local ring, J. Algebra. 167 (1994), 745-757. MR 95h:13004
  • 2. -, On the depth of the associated graded ring, Proc. A.M.S. 123 (1995), 11-20. MR 95c:13002
  • 3. S. Huckaba, A d-dimensional extension of a lemma of Huneke's and formulas for the Hilbert coefficients, Proc. Amer. Math. Soc. 124 (1996), 1393-1401. MR 96g:13018
  • 4. S. Huckaba and T. Marley, Hilbert coefficients and the depth of associated graded rings, J. London Math. soc.(2) 56 (1997), no. 1, 64-76. MR 98i:13028
  • 5. J. D. Sally, Super-regular sequences, Pacific J. Math. 84 (1979), 465-481. MR 81m:13024
  • 6. P. Valabrega and G.Valla, Form rings and regular sequence, Nagoya Math. J. 72 (1978), 93-101. MR 80d:14010
  • 7. W. V. Vasconcelos, Hilbert functions, analytic spread, and Koszul homology, Contemporary Math. 159 (1994), 401-422. MR 95a:13006
  • 8. H.-J Wang, An interpretation of depth $G(I)$ and $e_1(I)$ via the Sally module, Communications in Algebra 25,(1) (1997), 303-309. MR 98a:13035

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13A30, 13D40, 13H10

Retrieve articles in all journals with MSC (1991): 13A30, 13D40, 13H10


Additional Information

Hsin-Ju Wang
Email: hjwang@math.ccu.edu.tw

DOI: https://doi.org/10.1090/S0002-9939-99-05080-7
Keywords: Hilbert coefficient, associated graded ring
Received by editor(s): October 3, 1997
Received by editor(s) in revised form: May 19, 1998
Published electronically: July 28, 1999
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society